# SDR AALA202301041145

- Difficulty date: December 19, 2022
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 76,667 hours, 30,600 cycles
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Transfer Valve
- Condition: Faulted
- Location: Lt Wing Tank
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT FUEL TRANSFER VALVE DID NOT OPEN ON DESCENT INTO PHX. OPENED AFTER LANDING. **SUPPLEMENTAL REPORT FOR AALA202212201145: MAINTENANCE ACCOMPLISHED TSM 28-15-00-810-801-A AND FOUND NO FAULTS OR ISSUES NOTED. ** (CLOSED)
